Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Rache

Should I stop my med?

Recommended Posts

My mom is convinced that I should stop my med. The taro-clindyal solution. She says that: "All it does is make them redder, and irritate your skin" She told me to just stop it, and focus on the Face Doctor regieme. Face Doctor soap, the beauty cream to put on afterwards in conjuction with the morning(2X week) asprin mask. But, I am scared to just stop my nighttime med just like that. I have only been on it for a month. Thats not long enough to just stop, eh? It might all come back without it..I dunno what to do. I am sick of the irritation.. And moisterising afterwards doesn' t seem like it'll help me.

What do you guys think I should do? Stop it just like that, because it seems to irritate, or should I continue using it till its all gone. Or should I taper down to once use every other night, then every second night for the next couple weeks. Then stop? I dunnno..*sigh* :confused:

Share this post


Link to post
Share on other sites

1 month is too soon to tell if it's working. I would keep using it then ask the doctor next time

Share this post


Link to post
Share on other sites

I was talking to my doc today, and he told me that its not helping me as much as it "should" be helping. He told me "from the looks of it, its really irritating..hmm thats not good, not good at all..i didn't think your skin was THAT senstive. So I am going to tell you about this"--then he prescribed it to me. And I have to pick it up tomorrow. Ung..a new anti-botic.. "Benazymcin gel" Fun fun. I hope it doesn't irritate, helps more then that other crap!..:doubt:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×